Post Edited (jk) : 11/13/2005 8:28:34 AM (GMT-7)
I'm with Ellie on the advice part, but you will be in my thoughts. The only thing that I might suggest is that the depakote may help with more than one of her symptoms. I take depakote and its pretty cheap. Overall its a pretty good drug with regards to being effective without too many sideffects. It does often induce weight gain, my experience. I would ask your dr. if maybe the depakote could help with some of the other meds and boost their effects to have them work better. The depakote might help to keep her more level so that the other meds can kick in and work better for her and help to carry her through the day. In the end, I find that it helps to even my mood a little - it doesn't so much change me, but makes things less erratic so that things don't seem so overwhelming and helps the other meds that I take work better overall.
And Actually this site has a very thourough explaination of the medicines.
Post Edited (Danarx) : 11/15/2005 6:18:55 AM (GMT-7)
BP brings new meaning to Life's Little Ups and Downs
Post Edited (jk) : 11/16/2005 3:42:41 AM (GMT-7)
She fuanlly crashed at 3 this morning she ticed for almsot 20 hours, she went outside in the middle of the night, it was as if i could nto get thru to her at all, iam worried about school today, I have to teach, and she gonna have to go to school, i dont wna to lose my job, I will keep psoted to how it goes, thanks again for everyones support and thoughts, and those of you you have personally emailed thanks you so much for you support, and kindness, i hope I can return the favor...Love....Sheryl
Post Edited (jk) : 11/16/2005 3:58:06 AM (GMT-7)
Posted my quetion in nnew topic hope someone responds...Love..Sheryl
Post Edited (jk) : 11/20/2005 2:42:51 AM (GMT-7)